# SDR SWIA202158784

- Difficulty date: May 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 600214021
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB FWD STEADY BLOCK SUPPORT FITTING FOUND TOOLING DAMAGE ON VERTICAL STAB AT ATTACH HOLES.     (C-CHECK RO 6/11/2021)    REPAIRED V-STAB FWD STEADY BLOCK SUPPORT FITTING FOUND TOOLING DAMAGE ON VERTICAL STAB AT ATTACH HOLES. IAW MHIRJ REO'S 601R-55-31-375 REV -B DATED 2021-06-04 AND 601R-55-31-383 REV -- DATED 2021-06-04 COMPLIED WITH ATTACHED STRUSTURE MAJOR  REPAIR 51-900-1003-SKY,SDR AND M337 FORMES NO WEIGHT CHANGE. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
